# SDR WVER2017050407

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 31,868 hours, 26,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hanger Assy
- Condition: Dislodged
- Location: Fuselage
- Part time: 31,868 hours, 26,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK/MAINT, PART OF HANGER CEILING STRUCTURE WAS DISLODGED BY SEVERE WEATHER AND IMPACTED THE TOP OF THE FUSELAGE. REPAIR WAS MADE IAW REO 690-53-31-339, REV-, DATED 2017-05-04.
